Skip to Main content
Number of documents

3

Publications of Olivier Devillers


my homepage,  ORCID iD iconorcid

 

PhD students


Guillaume Moroz   

Journal articles2 documents

  • David Bremner, Olivier Devillers, Marc Glisse, Sylvain Lazard, Giuseppe Liotta, et al.. Monotone Simultaneous Paths Embeddings in $\mathbb{R}^d$. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2018, 20 (1), pp.1-11. ⟨10.23638/DMTCS-20-1-1⟩. ⟨hal-01529154v2⟩
  • Olivier Devillers, Marc Glisse, Xavier Goaoc, Guillaume Moroz, Matthias Reitzner. The monotonicity of $f$-vectors of random polytopes. Electronic Communications in Probability, Institute of Mathematical Statistics (IMS), 2013, 18 (23), pp.1-8. ⟨10.1214/ECP.v18-2469⟩. ⟨hal-00805690⟩

Reports1 document

  • Olivier Devillers, Marc Glisse, Xavier Goaoc, Guillaume Moroz, Matthias Reitzner. The monotonicity of f-vectors of random polytopes. [Research Report] RR-8154, INRIA. 2012, pp.10. ⟨hal-00758686⟩